# SDR UIEA2024051400390

- Difficulty date: May 14, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 100,840 hours, 20,699 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Faulted
- Location: Autothrottle Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO NO AUTO THROTTLE AFT ENGAGING, EPR, AND V SPEEDS. DELETE TMC ANNC LIGHT( REMOVED AND REPLACED CONNECTOR D4224P REF WDM 73-21-11. OPS CHECK GOOD AT THIS TIME. )
